MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ajh.2830170413

Медицинская библиотека · American journal of hematology · 1984

Procainamide-induced agranulocytosis with reversible myeloid sensitivity.

Nelson J C, Lutton J D, Fass A E

Клинический случайСтатьяПоддержка службы здравоохранения СШАПеревод пока не подготовлен

Аннотация

A 56-year-old man developed procainamide-induced agranulocytosis. Bone marrow aspiration showed the absence of myeloid elements beyond the promyelocyte stage. Procainamide at therapeutic concentrations in vitro depressed bone marrow granulocyte-macrophage colonies (CFUc) while CFUc growth was normal in the absence of drug. Following the patient's recovery, CFUc growth was no longer suppressed by procainamide in vitro. The observations in this patient showing reversible sensitivity to drug contrast with those on other patients with drug-induced agranulocytosis that show persistent marrow injury or drug sensitivity despite clinical recovery.

Для цитирования: Nelson J C, Lutton J D, Fass A E. Procainamide-induced agranulocytosis with reversible myeloid sensitivity.. American journal of hematology. 1984. DOI: 10.1002/ajh.2830170413.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.